# SDR MWEA99032

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug MD-88
- Aircraft serial: 48070
- System (JASC): 5241 · Galley Doors
- Part: Cam
- Part number: NAS5624R12A
- Condition: Worn
- Location: Galley Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT GALLEY DOOR DID NOT PROPERLY CLOSE CAUSING AIR LEAK.  MAINTENANCE REMOVED AND REPLACED CAM FOLLOWER ON DOOR.
